# SDR SWIA200413396

- Difficulty date: June 6, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 3,010 hours, 2,796 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW HAD TO SHUT DOWN NR 2 ENGINE DUE TO LOW OIL PSI.  REMOVED AND REPLACED O-RINGS FOR IDG, STARTER, HYDRAULIC PUMP IAW CRJ MM CHAPTERS 80-11-01, 24-11-01, 29-11-00.  OPERATIONAL CHECK GOOD.
